# SDR WTAA960166

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Bird Strike
- Location: Nlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SFO - ON TAKEOFF AT BFL, CREW DETECTED POSSIBLE BIRD STRIKE AT NOSE LANDING GEAR ON ROTATION.  AIRCRAFT CONTINUED TO STATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED NOSE LANDING GEAR AND NOSE AREA.  NO EVIDENCE OF BIRD STRIKE, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
